Biotene Leukopenia Side Effect Reports
The following Biotene Leukopenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Leukopenia, can occur, and what you can do about them.
A side effect could appear soon after you start Biotene or it might take time to develop.
|Leukopenia, Stomatitis, Pyrexia, Rash Maculo-papular, Lymphocyte Count Decreased, Neutrophil Count Decreased|
This Leukopenia side effect was reported by a physician from UNITED STATES. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Biotene (dosage: Unk), which was started on May 25, 2011. Concurrently used drugs:
Biotene Leukopenia Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Biotene Leukopenia Reviews
|Wed, 01 Dec 2010|
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011|
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011|
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011|
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012|
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011|
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009|
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010|